Topological Methods in Nonlinear Analysis

Positive solutions for singular impulsive Dirichlet boundary value problems

Liang Bai and Juan J. Nieto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, a class of singular impulsive Dirichlet boundary value problems is considered. By using variational method and critical point theory, different parameter ranges are obtained to guarantee existence and multiplicity of positive classical solutions of the problem when nonlinearity exhibits different growths.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 52, Number 2 (2018), 561-584.

Dates
First available in Project Euclid: 6 November 2018

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1541473236

Digital Object Identifier
doi:10.12775/TMNA.2018.017

Mathematical Reviews number (MathSciNet)
MR3915651

Citation

Bai, Liang; Nieto, Juan J. Positive solutions for singular impulsive Dirichlet boundary value problems. Topol. Methods Nonlinear Anal. 52 (2018), no. 2, 561--584. doi:10.12775/TMNA.2018.017. https://projecteuclid.org/euclid.tmna/1541473236


Export citation

References

  • R.P. Agarwal, D. Franco and D. O'Regan, Singular boundary value problems for first and second order impulsive differential equations, Aequationes Math. 69 (2005), no. 1–2, 83–96.
  • R.P. Agarwal and D. O'Regan, Existence criteria for singular boundary value problems with sign changing nonlinearities, J. Differential Equations 183 (2002), no. 2, 409–433.
  • R.P. Agarwal and D. O'Regan, Singular Differential and Integral Equations with Applications, Springer Science & Business Media, 2003.
  • R.P. Agarwal, K. Perera and D. O'Regan, Multiple positive solutions of singular problems by variational methods, Proc. Amer. Math. Soc. 134 (2006), no. 3, 817–824.
  • A. Ambrosetti and V. Coti-Zelati, Periodic Solutions of Singular Lagrangian Systems, Springer Science & Business Media, 2012.
  • L. Bai and J.J. Nieto, Variational approach to differential equations with not instantaneous impulses, Appl. Math. Lett. 73 (2017), 44–48.
  • P. Bartolo, V. Benci and D. Fortunato, Abstract critical point theorems and applications to some nonlinear problems with strong resonance at infinity, Nonlinear Anal. 7 (1983), 981–1012.
  • G. Cerami, An existence criterion for the critical points in unbounded manifolds, J. Rend. Sci. Mat. Fis. Geol. 112 (1978), 332–336.
  • J. Chu and J.J. Nieto, Impulsive periodic solutions of first-order singular differential equations, Bull. London Math. Soc. 40 (2008), no. 1, 143–150.
  • J. Chu, P.J. Torres and M. Zhang, Periodic solutions of second order non-autonomous singular dynamical systems, J. Differential Equations 239 (2007), no. 1, 196–212.
  • L. Dong and Y. Takeuchi, Impulsive control of multiple Lotka–Volterra systems, Nonlinear Anal. Real World Appl. 14 (2013), no. 2, 1144–1154.
  • D. Guo, Existence of positive solutions for nth-order nonlinear impulsive singular integro-differential equations in Banach spaces, Nonlinear Anal. 68 (2008), no. 9, 2727–2740.
  • S. Heidarkhani, G.A. Afrouzi, M. Ferrara and S. Moradi, Variational approaches to impulsive elastic beam equations of Kirchhoff type, Complex Var. Elliptic Equ. 61 (2016), no. 7, 931–968.
  • S. Heidarkhani, M. Ferrara and A. Salari, Infinitely many periodic solutions for a class of perturbed second-order differential equations with impulses, Acta Appl. Math. 139 (2015), no. 1, 81–94.
  • J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer–Verlag, New York, 1989.
  • J.J. Nieto and D. O'Regan, Variational approach to impulsive differential equations, Nonlinear Anal. Real World Appl. 10 (2009), no. 2, 680–690.
  • A.M. Samoilenko, N. Perestyuk and Y. Chapovsky, Impulsive Differential Equations, World Scientific, 1995.
  • P. Shi and L. Dong, Existence and exponential stability of anti-periodic solutions of Hopfield neural networks with impulses, Appl. Math. Comput. 216 (2010), no. 2, 623–630.
  • J. Sun and J. Chu, Necessary and sufficient conditions for the existence of periodic solution to singular problems with impulses, Electron. J. Differential Equations 2014 (2014), no. 94, 1–10.
  • J. Sun, J. Chu and H. Chen, Periodic solution generated by impulses for singular differential equations, J. Math. Anal. Appl. 404 (2013), no. 2, 562–569.
  • J. Sun and D. O'Regan, Impulsive periodic solutions for singular problems via variational methods, Bull. Austral. Math. Soc. 86 (2012), no. 2, 193–204.
  • Y. Tian and W. Ge, Applications of variational methods to boundary-value problem for impulsive differential equations, Proc. Edinburgh Math. Soc. (2) 51 (2008), no. 2, 509–528.
  • Y. Tian, J.R. Graef, L. Kong, and M. Wang, Three solutions for second-order impulsive differential inclusions with Sturm-Liouville boundary conditions via nonsmooth critical point theory, Topol. Methods Nonlinear Anal. 47 (2016), no. 1, 1–17.
  • J. Xiao, J.J. Nieto, Z. Luo, Existence of multiple solutions of some second order impulsive differential equations, Topol. Methods Nonlinear Anal. 43 (2014), no. 2, 287–296.
  • E. Zeidler, Nonlinear Functional Analysis and Its Applications, \romIII. Variational Methods and Optimization, Springer Science & Business Media, 2013.
  • L. Zhang, N. Yamazaki and C. Zhai, Optimal control problem of positive solutions to second order impulsive differential equations, Z. Anal. Anwendungen 31 (2012), no. 2, 237–250.